MAUDE Adverse Event Report: TRIMED DRILLS; DRILL 1.8, 100MM CANNULATED SMOOTH

TRIMED DRILLS; DRILL 1.8, 100MM CANNULATED SMOOTH
Model Number DRILL-1.8/100C S
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The regional sales manger reported on 16nov2023 that a surgeon reports he had a 4th metacarpal case where he was using the drill-1.8/100 c s by hand and was not getting advancement, so he then put the drill on power.Once advanced on power, the drill broke in 2 areas.Drills are intended to be used under power.The surgeonh had to retrieve the pieces, which created a 30 minute delay in surgery.When he opened the patient further to get the broken drill, he then noticed a ruptured extensor tendon but he did not believe that the drill caused the tendon rupture.No additional harm was caused by the drill breaking.

Brand Name
DRILLS
Common Device Name
DRILL 1.8, 100MM CANNULATED SMOOTH
Manufacturer (Section D)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key18248956
Report Number2031009-2023-00008
Device Sequence Number20475917
Product Code HTW
UDI-Device Identifier00842188123870
UDI-Public00842188123870
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL-1.8/100C S
Device Catalogue NumberDRILL-1.8/100C S
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown